# SDR SWIA971029

- Difficulty date: November 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N221SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120290
- Engine: Pwa PW118A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unsafe Light
- Condition: Illuminated
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT LANDING GEAR SHOW RED GEAR UNSAFE WHEN RETRACTED.  RETURNED TO FIELD, SWUNG LANDING GEAR SEVERAL TIMES, INSPECTED AND CHECKED CLEARANCE ON UPLOCK HOOKS AND PROXIMITY SENSOR.  ALL ITEMS CHECK GOOD AND COULD NOT GET LANDING GEAR TO FAIL.
